# SDR REXA2016021700286

- Difficulty date: February 17, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE IS CRACKED AT PREVIOUS REPAIR.  CONTINUATION CARD 8788611 OP 181.  REPAIRED PAX DOOR AFT DRAG ANGLE IAW STEPS 1 - 6 FOR WORK PERFORMED ON MWC 8788611 OP 89.
